Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The inversion of the generalized Fourier transform by Abelian summability


Author: Jerome Blackman
Journal: Trans. Amer. Math. Soc. 78 (1955), 19-29
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1955-0066481-8
MathSciNet review: 0066481
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0066481-8
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society